CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-9 of 9 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On multistep Rayleigh quotient iterations for Hermitian eigenvalue problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 77, 期号: 9, 页码: 2396-2406
Authors:  Bai, Zhong-Zhi;  Miao, Cun-Qiang;  Jian, Shuai
Favorite  |  View/Download:28/0  |  Submit date:2020/01/10
Hermitian eigenvalue problem  Rayleigh quotient iteration  Multistep modification  Inexact solve  Preconditioning  
Diagonal and Toeplitz splitting iteration methods for diagonal-plus-Toeplitz linear systems from spatial fractional diffusion equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2017, 卷号: 24, 期号: 4, 页码: 15
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya;  Pan, Jian-Yu
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
convergence  Krylov subspace method  matrix splitting iteration  preconditioning  spatial fractional diffusion equation  spectral analysis  
Preconditioned Iterative Methods for Algebraic Systems from Multiplicative Half-Quadratic Regularization Image Restorations 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2010, 卷号: 3, 期号: 4, 页码: 461-474
Authors:  Bai, Zhong-Zhi;  Huang, Yu-Mei;  Ng, Michael K.;  Yang, Xi
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
Edge-preserving  image restoration  multiplicative half-quadratic regularization  Newton method  preconditioned conjugate gradient method  constraint preconditioner  eigenvalue bounds  
The restrictively preconditioned conjugate gradient methods on normal residual for block two-by-two linear systems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2008, 卷号: 26, 期号: 2, 页码: 240-249
Authors:  Yin, Junfeng;  Bai, Zhongzhi
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
block two-by-two linear system  saddle point problem  restrictively preconditioned conjugate gradient method  normal-residual equation  incomplete orthogonal factorization  
On inexact Hermitian and skew-Hermitian splitting methods for non-Hermitian positive definite linear systems 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2008, 卷号: 428, 期号: 2-3, 页码: 413-440
Authors:  Bai, Zhong-Zhi;  Golub, Gene H.;  Ng, Michael K.
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Hermitian matrix  skew-Hermitian matrix  inexact iterations  conjugate gradient (CG) method  Lanczos method  conjugate gradient for normal equations (CGNE) method  
A globally convergent Newton-GMRES method for large sparse systems of nonlinear equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2007, 卷号: 57, 期号: 3, 页码: 235-252
Authors:  An, Heng-Bin;  Bai, Zhong-Zhi
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
systems of nonlinear equations  inexact Newton method  GMRES  global convergence  
Restrictive preconditioners for conjugate gradient methods for symmetric positive definite linear systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2006, 卷号: 187, 期号: 2, 页码: 202-226
Authors:  Bai, ZZ;  Wang, ZQ
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
linear system  block two-by-two matrix  symmetric positive definite matrix  restrictive preconditioner  conjugate gradient method  
A class of nested iteration schemes for linear systems with a coefficient matrix with a dominant positive definite symmetric part 期刊论文
NUMERICAL ALGORITHMS, 2004, 卷号: 35, 期号: 2-4, 页码: 351-372
Authors:  Axelsson, O;  Bai, ZZ;  Qiu, SX
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
system of linear equations  inner/outer iteration  conjugate gradient method  Krylov subspace iterations  incomplete factorization  relaxation iteration  convergence theory  
Restrictively preconditioned conjugate gradient methods for systems of linear equations 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2003, 卷号: 23, 期号: 4, 页码: 561-580
Authors:  Bai, ZZ;  Li, GQ
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
nonsymmetric linear system  conjugate gradient method  Krylov subspace iteration  preconditioning